ThatOneNerd

185d

Has anyone experienced Straterra (atomoxetine) causing you to feel hot all the time, migraines or social issues?

Migraine

Headache

Atomoxetine

Chronic Headache

Nausea and Vomiting

View all
  • maddus

    185d

    i’ve definitely experienced headaches with it

  • maddus

    185d

    just curious what do you mean by social issues?

  • sendhelpmydudes

    184d

    Staterra makes me feel like I'm sweating all the time, so definitely yes.

  • dearestdoe

    180d

    big yes to feeling hot all the time. i already had migraines before though so i cant tell if it made it worse

  • Bumbling_Bee

    180d

    I've taken strattera for a few years and I haven't experienced anything too crazy, I had a few friends who tried it and hated it. I will occasionally like have a week where I'm randomly super hot and then freezing and just can't control my temperature or I'll have a headache for a few days or even a week or two non-stop, but that's only been in the last year so idk if it's related to the strattera or not

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.